Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2020, том 16, номер 4, страницы 531–542 (Mi nd727)  

Nonlinear physics and mechanics

Another Special Case of Vibrations of a Rolling Tire

I. F. Kozhevnikov

Dorodnicyn Computing Centre, Federal Research Center “Computer Science and Control” of Russian Academy of Sciences (CC FRC CSC RAS), ul. Vavilova 40, Moscow, 119333 Russia

Аннотация: We investigate a special case of vibrations of a loaded tire rolling at constant speed. A previously proposed analytical model of a radial tire is considered. The surface of the tire is a flexible tread combined with elastic sidewalls. In the undeformed state, the tread is a circular cylinder. The tread is reinforced with inextensible cords. The tread is the part of the tire that makes actual contact with the ground plane. In the undeformed state, the sidewalls are represented by parts of two tori and consist of incompressible rubber described by the Mooney –Rivlin model. The previously obtained partial differential equation which describes the tire radial in-plane vibrations about steady-state regime of rolling is investigated. Analyzing the discriminant of the quartic polynomial, which is the function of the frequency of the tenth degree and the function of the angular velocity of the sixth degree, the rare case of a root of multiplicity three is discovered. The angular velocity of rotation, the tire speed and the natural frequency, corresponding to this case, are determined analytically. The mode shape of vibration in the neighborhood of the singular point is determined analytically.

Ключевые слова: radial tire, analytical model, rolling, modal analysis, vibrations, multiple roots

DOI: https://doi.org/10.20537/nd200401

Полный текст: PDF файл (1936 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 74H45, 74Jxx, 70Jxx
Поступила в редакцию: 25.10.2019
Принята в печать:14.10.2020

Образец цитирования: I. F. Kozhevnikov, “Another Special Case of Vibrations of a Rolling Tire”, Rus. J. Nonlin. Dyn., 16:4 (2020), 531–542

Цитирование в формате AMSBIB
\RBibitem{Koz20}
\by I. F. Kozhevnikov
\paper Another Special Case of Vibrations of a Rolling Tire
\jour Rus. J. Nonlin. Dyn.
\yr 2020
\vol 16
\issue 4
\pages 531--542
\mathnet{http://mi.mathnet.ru/nd727}
\crossref{https://doi.org/10.20537/nd200401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4198778}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd727
  • http://mi.mathnet.ru/rus/nd/v16/i4/p531

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:39
    Полный текст:25
    Литература:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022